International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1984 / Article

Open Access

Volume 7 |Article ID 738919 | https://doi.org/10.1155/S0161171284000806

M. O'keefe, P. K. Wong, "On certain regular graphs of girth ", International Journal of Mathematics and Mathematical Sciences, vol. 7, Article ID 738919, 7 pages, 1984. https://doi.org/10.1155/S0161171284000806

On certain regular graphs of girth 5

Received23 May 1984

Abstract

Let f(v,5) be the number of vertices of a (v,5)-cage (v3). We give an upper bound for f(v,5) which is considerably better than the previously known upper bounds. In particular, when v=7, it coincides with the well-known Hoffman- Singleton graph.

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views69
Downloads346
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.